Posted by sailpappy (18.104.22.168) on January 20, 2001 at 06:41:44:
In Reply to: I hear posted by Ted on January 20, 2001 at 02:43:42:
I did say the weight gain was over a month, however I never said the prednisone use was that short? I was on the high doseage for several months and it took about a month just to ween off of it?
I am a person of self-control beyond the scale or scope of your understanding(Young Man)however while on the prednisone, I would awaken standing in the kitchen eating in my sleep, what little there was. Even back then I only managed a combination of a few hours a day(If that?)
Lithiumn was the worst medication I ever too as far as the side affects on my short term memory, My history with most medications is bad, Tegratol turned me into a raving Madman, Several of the blood pressure meds almost did me in as I ended up in the hospital emergency room with little blood pressure and in definate crisis.
I'm sure they don't publish the rather lengthy list of precautions just to incite people into Psychotic episodes
Post a Followup